×

zbMATH — the first resource for mathematics

On a generalization of the Köthe coordinated spaces. (English) Zbl 0137.31403
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Arens, R. F.: Duality in linear spaces. Duke Math. J.14, 787-794 (1947). · Zbl 0030.03403 · doi:10.1215/S0012-7094-47-01462-2
[2] Banach, S.: Théorie des opérations linéaires (Monografje Matematyczne, Tom I), 1932.
[3] Birkhoff, Garrett: Lattice Theory. Am. Math. Soc. Coll. Pub. XXV, 1948. · Zbl 0033.10103
[4] Cooper, J. L. B.: Topologies in rings of sets. Proc. London Math. Soc. (2),52, 220-240 (1951). · Zbl 0054.07002 · doi:10.1112/plms/s2-52.3.220
[5] ?? Coordinated linear spaces. Proc. London Math. Soc. (3),3, 305-327 (1963). · Zbl 0050.33302 · doi:10.1112/plms/s3-3.1.305
[6] Dieudonné, J.: Sur les espaces deKöthe. J. Analyse Math.1, 81-115 (1951). · Zbl 0044.11703 · doi:10.1007/BF02790084
[7] Dunford, N., andJ. T. Schwartz: Linear operators, Part I. New York 1958. · Zbl 0084.10402
[8] Edwards, D. A.: A class of topological Boolean algebras. Proc. London Math. Soc. (3)13, 413-429 (1963). · Zbl 0113.31201 · doi:10.1112/plms/s3-13.1.413
[9] Ellis, H. W., andI. Halperin: Function spaces determined by a levelling length function. Canad. J. Math.5, 576-592 (1953). · Zbl 0051.08701 · doi:10.4153/CJM-1953-065-1
[10] Halmos, P. R.: Introduction to Hilbert space and the theory of spectral multiplicity. New York 1951. · Zbl 0045.05702
[11] Köthe, G., andO. Toeplitz: Lineare Räume mit unendlich vielen Koordinaten und Ringe unendlicher Matrizen. J. reine angew. Math.171, 193-226 (1934). · Zbl 0009.25704 · doi:10.1515/crll.1934.171.193
[12] ?? Neubegründung der Theorie der vollkommenen Räume. Math. Nachr.4, 70-80 (1951). · Zbl 0042.11602 · doi:10.1002/mana.19500040109
[13] – Topologische Lineare Räume, Springer, 1960.
[14] Luxemburg, W. A. J.: Banach function spaces. Thesis, Delft, 1955.
[15] ?? andA. C. Zaanen: Notes on Banach function spaces, I?XIII, Note XIII, Proc. Acad. Sci. Amsterdam, A.67, 530-543 (1964).
[16] ?? ?? Some examples of normed Köthe spaces. Math. Ann.162, 337-350 (1966). · Zbl 0132.35002 · doi:10.1007/BF01369107
[17] Mackey, G. W.: On infinite dimensional linear spaces. Trans. Am. Math. Soc.57, 155-207 (1945). · Zbl 0061.24301 · doi:10.1090/S0002-9947-1945-0012204-1
[18] Price, G. Bailey: A generalization of a metric space with applications to spaces whose elements are sets. Am. J. Math.63, 46-56 (1941). · Zbl 0025.09603 · doi:10.2307/2371275
[19] ?mulian, V.: Sur les ensembles compacts et faiblement compacts dans l’espace du type (B). Mat. Sbornik, N.S.12, 91-95 (1943). · Zbl 0061.24601
[20] ?? Über lineare topologische Räume. Mat. Sbornik, N.S.7, 425-448 (1941). · JFM 66.0526.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.